MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT 1.0MM MINI 3-0 NDLS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. JGRKNT 1.0MM MINI 3-0 NDLS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number N/A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdrs were submitted for this event.Please see reports: 0001825034-2020-00072.Foreign source: (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the sleeve was jammed during use and therefore the device could not be implanted.No further information is available at the time of this reporting.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.The root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JGRKNT 1.0MM MINI 3-0 NDLS
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9568389
Report Number0001825034-2020-00074
Device Sequence Number18942217
Product Code MBI
UDI-Device Identifier00880304478404
UDI-Public00880304478404
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140908
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Model NumberN/A
Device Catalogue Number912082
Device Lot Number818590
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
912082 JGRKNT 1.0MM, LOT 352800